Search Results

1 - 4 of 4 items :

  • "Almost complex structure" x
Clear All

References [1] M.T.K. Abbassi, G. Calvaruso, D. Perrone: Harmonic sections of tangent bundles equipped with Riemannian g-natural metrics. Q. J. Math. 62 (2) (2011) 259–288. [2] R. M. Aguilar: Isotropic almost complex structures on tangent bundles. Manuscripta Math. 90 (4) (1996) 429–436. [3] I. Biswas, J. Loftin, M. Stemmler: Flat bundles on affine manifolds. Arabian Journal of Mathematics 2 (2) (2013) 159–175. [4] J. Choi, A. P. Mullhaupt: Kählerian information geometry for signal processing. Entropy 17 (2015) 1581–1605. [5] R. M. Friswell, C. M. Wood


In this paper we present a bundle of pairs of volume forms V2. We describe horizontal lift of a tensor of type (1; 1) and we show that horizontal lift of an almost complex structure on a manifold M is an almost complex structure on the bundle V2. Next we give conditions under which the almost complex structure on V 2 is integrable. In the second part we find horizontal lift of vector fields, tensorfields of type (0; 2) and (2; 0), Riemannian metrics and we determine a family of a t-connections on the bundle of pairs of volume forms. At the end, we consider some properties of the horizontally lifted vector fields and certain infinitesimal transformations.

(+ + −− ), Geometriae Dedicata 87 , 65-89, 2001. [11] Matsushita Y., The existence of indefinite metrics of signature (+ ; + ;−;− ) and two kinds of almost complex structures in dimension Four , Proceedings of The Seventh International Workshop on Complex Structures and Vector Fields, Contemporary Aspects of Complex Analysis, Differential Geometry and Mathematical Physics, ed. S. Dimiev and K. Sekigawa, World Scientific, 210-225, 2005. [12] Morgan J., Seiberg-Witten Equations And Applications To The Topology of Smooth Manifolds , Princeton University Press, 1996. [13] Moore J

Riemannian manifolds, Math. Ann , (1991), 409-428 [30] J. A. K. Suykens , Extending Newton’s law from nonlocal-in-time kinetic energy, Phys. Lett , (2009), 1201-1211 [31] S. Taniguchi , On almost complex structures on abstract Wiener spaces, Osaka J. Math , (1996), 189-206 [32] J. Vines , Geodesic deviation at higher order via covariant bitensors, Gen. Rel. Grav , (2015), 49-65 [33] K. Yano , Concircular geometry I. Concircular transformations, Proc. Imp. Acad. Jap , (1940), 195-200